MathSciNet Relay Station
MathSciNet bibliographic data
MR931007 (90b:35041) 35B65 (35J65 90D25 93E05)
Trudinger, Neil S. Hölder gradient estimates for fully nonlinear elliptic equations. Proc. Roy. Soc. Edinburgh Sect. A 108 (1988), no. 1-2, 57–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement